MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,LFT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,LFT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number ECLIPSE & UNIVERS II RESECT GD S,LFT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via sems that an ar-9401-10 eclipse universe the pin and version became stuck in the guide causing the version rod to break.This was discovered during use in a shoulder arthroplasty on (b)(6) 2021. the case was completed by free hand cut.
 
Additional Manufacturer Narrative
Complaint confirmed, the ar-9401-10 received was returned with an unidentified pin stuck and protruding from the proximal end.The pin was determined to be c4481-01 from ar-9207s.The pin was found to meet specifications.

Brand Name
ECLIPSE & UNIVERS II RESECT GD S,LFT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12435082
Report Number1220246-2021-03611
Device Sequence Number4739485
Product Code MDM
UDI-Device Identifier00888867060296
UDI-Public00888867060296
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD S,LFT
Device Catalogue NumberAR-9401-10
Device Lot Number250194907
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1